# SDR DALA2024120611492

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 87,212 hours, 14,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 DOOR 3L CROSS AISLE EXIT IDENTIFIER DAMAGED. CORRECTIVE ACTION: ERA614263 NOT EFFECTIVE FOR THIS AIRCRAFT (6747976)
